Normal Forms of non-Degenerate quasihomogeneous Functions with Inner Modality <...4.
Inventiones mathematicae, Tome 55 (1979), pp. 185-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1979__55_186133,
author = {Etsuo Yoshinaga and Masahiko Suzuki},
title = {Normal {Forms} of {non-Degenerate} quasihomogeneous {Functions} with {Inner} {Modality} <...4.},
journal = {Inventiones mathematicae},
pages = {185--206},
year = {1979},
volume = {55},
zbl = {0406.58008},
url = {http://geodesic.mathdoc.fr/item/IM_1979__55_186133/}
}
Etsuo Yoshinaga; Masahiko Suzuki. Normal Forms of non-Degenerate quasihomogeneous Functions with Inner Modality <...4.. Inventiones mathematicae, Tome 55 (1979), pp. 185-206. http://geodesic.mathdoc.fr/item/IM_1979__55_186133/